# SDR FDEA201307161562

- Difficulty date: July 16, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Bs 595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LT TRUNNION FITTING FOUND CRACKED AT BS 595.  REPAIRED IAW SRM 53-10-14, REPAIR 2, FIG 202, REV 53.  REPAIR   CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
